Depo provera warnings

Common Questions and Answers about Depo provera warnings

depo-provera

Avatar n tn I was on Depo provera for a few years, in 1999 I went off of it and I got pregnant,I was thrilled untill I started bleeding, I went to the hospital and found out I had miscarried, I had tried to get pregnant since then and I was prescribed Clomid last year. I got pregnant again, but lost that baby at 9 weeks. it has been heartbreaking. i cry everyday. I know now that it was because of the Depo. I have a hard time when all of my friends around me are getting pregnant with no problem.
Avatar n tn The docotors believe I may have a progesterone problem due to Depo Provera. I was on Depo for 6 years and went off the shot in Sept. Does anyone know if the effects of this shot can linger and cause lower progesterone levels?
Avatar n tn I was given a shot of depo-provera yesterday...and when I asked about side affects all I was told was nausea, headache, and dizziness. After reading quite a few articles online, it seems there are a lot more serious side affects than I was led to believe. I've been having lots of chest pain and shortness of breath, but the doctor doesn't seem to think it's related to the shot.
432411 tn?1206475709 I was on Depo Provera for BC for 8 years with no side effects but headaches, which were manageable. Also had no periods, which was great! However, I became ill when I stopped having the injections at age 45. I experienced fatigue, joint pain and swelling, and depression. I was tested for everything from Lyme disease and Lupus, to thyroid conditons - all negative. My Dr. finally gave up and diagnosed me with Chronic Fatigue syndrome.
Avatar f tn Hello, If you stop getting Depo-Provera injections, your period usually returns within 3 to 10 months but sometimes it may take 12-18 mths. Ovulation may return earlier and hence you can try for pregnancy when ovulation returns. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps.
Avatar f tn I've just turned 18 and I've been using the depo shot for at least 7 months because the pill was making me sick.When I asked my Nurse about depo she just told me about the positives which left me very much in the dark about this contraception.Since starting my shots I have gained 14LBS in just SEVEN months!!I have gone back to the nurse since and explained that my diet and exercise hasn't changed but I'm gaining weight,she wasn't exactly sympathic and insisted I eat less!
Avatar n tn I have been on the Depo-provera for 10 years. I'm 27 now and have been married for 2 years. My next one is due on the 14th Feb 2012 the only time i have bleed was when I had cell's removed after another bad 'smear' test. I really want a baby my husband has 5 kids but we dont see them much (not out of choice!) Iam really scared now that I'm not going to be able to have a baby and wont beable to be the wife I want to be....
Avatar n tn Hi Girls, please I need help! I took provera for 5 days as prescribed by my gyn. (I did a home pregnancy test and got negative on the 35th day of my cycle as my doctor told me to do). So I started provera from 11/10 to 11/14. I have been on provera for a couple of months and always got my period on the 3rd day after my last pill. Last period I took clomid but I assume I did not ovulate because the fertility monitor never reached the peak fertility day.
Avatar f tn Well you may need to be a bit flexible w/ the natural route. I loooooved being on Depo Provera shots. I was on it for a few years into my 30's. It was so easy- a quick shot every 3 months. It cost me $50 at Planned Parenthood. I had no side effects besides no period (which I loved). It is a very effective method of birth control. I liked the convenience of not having to take a pill everyday (they made me nauseaus anyway) and having to buy them each month.
Avatar n tn i have noticed this problem for at least a couple of years and initially my doctor thought it was because i was in depo provera and had abnormal bleeding all the time. i have been on the pill for over 7 months and my periods are back to normal except after this occurrence following orgasm. in april i had an abnormal pap smear that indicated i had HGSIL (high-grade intraepithelial lesions) of the cervix.
1323737 tn?1294318391 if you are on one, it could also be that causing alot of your problems. I took depo-provera when I was your age sz12345 and it caused me alot of havoc..lost a considerable amount of weight and I was already thin too (there are your vitamin deficiencies) and had migraines like you couldn't imagine every afternoon w/out fail..was very moody (hubby says a *****..haha) I had a number of things going on all because of my birth control. Had CT-Scans, all kinds of tests..
1160836 tn?1332333769 I don't have PCOS just simply haven't ovulated in 4 months. Last regular AF was November 09. All my other's have been Provera induced. Did clomid 50 mg last cycle and still didn't ovulate. This next cycle doing provera agian and clomid 100 mg. Hopefully I ovulated. Have my fingers crossed. SBD!
Avatar n tn tetanus, polio, tb and rubella vaccinations and depo provera. There is a small note on the box, but like I say - my doctor told me it shouldnt have been a problem. I know for next time (and i hope i never need proper antidepressants), and for anyone else i suppose. The good news is - afetr six weeks, quit smoking and also quit zyban, and if i never injest either again - it will be too soon!
Avatar n tn - read all the side affects and warnings online- that I scared myself (I am not using it)... Told the doctor I was. I am suppose to go to doctor and have stitches removed tomorrow, I really do not want the doctor to even touch me, I feel so sore & I hope he does not notice that I have not used the cream. I suffer from anxiety and at times panic attacks, Can anyone please tell me when does it get better and has anyone used this estrace cream.
280700 tn?1210287416 I also took clomid 50mg last month and never ovulated, so the cycle was a bust and the doctor prescribed Provera again casue it could be some time before i get my period. He upped my dosage to 100mg and i'm on day 3 today of clomind. I'm basically taking clomid cd 2-6 as the specialist wanted and then he will start monitoring me on CD 9. I'm also getting IUI done so hopefully tis would help but if I don't ovulate then this cycle would be a bust also. I'm crossing my fingers as well.
Avatar n tn This compares with 10 for the normal IUCD, 20 for the Pill and 10-15 for the injection (Depo Provera). This is comparable to the effectiveness of sterilisation. Mirena acts as a contraceptive in two ways: it makes the mucus at the neck of the womb (the cervix) much thicker, preventing sperm from getting through and it also makes the lining of the womb extremely thin, stopping implantation. In some women it prevents egg release (ovulation). A.
Avatar n tn dose anyone no any thing about Depo-Provera aka the shot and what some woman can get with periods and if a dark brown with a little hint of orange dicharge is normal?
Avatar n tn thinks either adenomyosis or endo, but she told me if yaz doesnt help the next step might be the depo provera shot I dont know much about it but that may be a possibility for you, or possibly even lupron depo she suggested, even though I think you get many side effects from it. It's like a fake menopause! Well good luck lemme know how things works out!
Avatar n tn I had the novasure procedure done almost exactly a year ago. I was on Depo for 5 years and than started bleeding one day last year out of the blue and never stopped. I almost died, it was very frighting. I have had no period since than. But yesterday I started bleeding and pretty heavy. Not enough that I'm going to bleed to death, but a lot. Has any one had this happen to them and is this normal? I feel like I should have my Uterus taken out and not deal with this any more.